$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo

Nurofen Zavance 100 Liquid Capsules Exclusive Size

  Product ID: 90093

选择一个处方
重要注意事项:需要一个有效的澳大利亚处方,这个商品才可以运送
私人处方价格
N/A
Add to cart Add to cart
折扣PBS价格
N/A
Add to cart
专用PBS价格
N/A
Add to cart
SAFETY NET价格
N/A
Add to cart

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Zavance 100 Liquid Capsules Exclusive Size

Nurofen Zavance 100 Liquid Capsules Exclusive Size

产品号:90093
$27.99 中文官网 618独享折扣
$27.49
$27.99
数量
Add to cart
重要的提醒:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

在您购买此药物后,您需要在2个工作日内致电1300 367 283联系药剂师,以确定此产品是否适合您。如果您没有联系我们,该产品将从您的订单中删除,其余订单将发货。

此产品可能不适合您。请在购买前,仔细阅读产品标签、警告和使用说明。
请仔细阅读产品标签并遵照使用说明。

如果症状持续,请咨询您的健康专家。这种药物可能不适合您。在购买前仔细阅读产品警告。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。
请仔细阅读产品标签,并遵循使用说明。在阳光下曝晒时,应穿戴防护服、帽子和眼镜。应避免长时间暴露在阳光下。为了有效防晒,需要按照产品指示经常并重复涂抹。
母乳对大多数婴儿来说是最好的。如果需要,婴儿配方奶粉是一种健康的选择。有购买数量限制。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。这种药可能不适合您。请在购买前仔细阅读产品警告。
请仔细阅读产品标签并遵照使用说明。如果症状持续,请咨询您的医疗保健专家。
请仔细阅读产品标签,并遵循使用说明。配合健康饮食和身体锻炼。
请仔细阅读产品标签,并遵循使用说明。不正确的使用是有害的。
请向药剂师咨询此产品。不正确的使用是有害的。
 

信息

Nurofen
Nurofen

Nurofen Zavance Liquid Capsules are released rapidly and absorbed faster into the bloodstream than standard Nurofen.

For fast, effective headache relief choose Nurofen Zavance Liquid Capsules.

  • • For fast pain relief, unleash the speed of liquid.
  • • Its liquid formula is absorbed faster into the bloodstream than standard Nurofen.
  • • Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.
  • • Releases rapidly into the stomach for fast headache relief.
Nurofen

For fast pain relief, unleash the speed of liquid.

Nurofen

Its liquid formula is absorbed faster into the bloodstream than standard Nurofen.

Nurofen

Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.

Nurofen

Releases rapidly into the stomach for fast headache relief.

Nurofen

Reduces Fever.

Nurofen

Can be taken on an empty stomach.

Nurofen

Take 2 liquid capsules, then 1-2 liquid capsules every 4-6 hours when necessary. Maximum 6 per day.

Nurofen

From the #1 ibuprofen brand in Australia*

*Nielsen scan sales MAT 08.11.2020

Nurofen

一般信息

Nurofen Zavance 200mg Liquid Capsules can absorb faster than standard Nurofen.

What this medicine is used for:

For the temporary relief of pain and/or inflammation associated with:
- headache. 
- migraine headache.
- tension headache.
- muscular pain.
- cold and flu symptoms.
- period pain.
- dental pain.
- sinus pain.
- back pain.
- arthritic pain.

Reduces fever.

Suitable For: Adults under 65 and children from 12 years. For the temporary relief of pain and/or inflammation.

Product Claims: Unleash the speed of liquid for fast headache relief

Boxed Contents: 100 Capsules

Size: 100 Pack

Shelf Life in Days: 730

KEY FEATURES

• For fast pain relief, unleash the speed of liquid.
• It's liquid formula is absorbed faster into the bloodstream than standard Nurofen.
• Nurofen Zavance provides effective relief of everyday aches and pains such as headaches.
• Releases rapidly into the stomach for fast headache relief.
• Can be taken on an empty stomach.

警告

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
Do not use if you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems, are allergic to anti-inflammatory medicines, during the last 3 months of pregnancy

CAUTION

Unless a doctor has told you to, do not use for more than 3 days at a time, if you have asthma, if you are taking other medicines containing ibuprofen, aspirin or other anti- inflammatory medicines, if you are trying to become pregnant or during the first 6 months of pregnancy, in children suffering from chickenpox (varicella), in children suffering from dehydration through diarrhoea, and/ or vomiting, if you are taking medication regularly, if you are aged 65 years or over. Do not use in children under 12 years of age.
Stop use and see your doctor immediately if you have an allergic reaction.

IMPORTANT INFORMATION

Do not use if the blister foil is broken on first opening.

成分

1,4-sorbitan
brilliant scarlet 4R
Gelatin
hypromellose
isopropyl alcohol
macrogol 600
mannitol
potassium hydroxide
propylene glycol
purified water
sorbitol
titanium dioxide

Active Ingredients: ibuprofen 200 mg

Contains: Sorbitol

使用方法

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

USAGE ADVICE

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

STORAGE INSTRUCTIONS

Store below 25 degrees Celsius. Keep out of reach of children.

Storage Temperature: Store below 25 degrees Celsius

Rated 5 out of 5 by from Very quick working. Best pain killers ever,work very quickly and easy to swallow.
Date published: 2024-04-23
Rated 5 out of 5 by from For Pain Nurofen Liquid Capsules are Great for Niggly Little pains
Date published: 2023-07-28
Rated 5 out of 5 by from GOOD FAST RELIF TABLET FIND THESE VERY GOOD FOR WHEN I NEED A FAST PAIN RELIEF
Date published: 2023-06-28
Rated 5 out of 5 by from Great special Great value. Special price.
Date published: 2023-04-12
  • y_2024, m_5, d_24, h_7
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.42
  • cp_1, bvpage1
  • co_hasreviews, tv_153, tr_83
  • loc_en_AU, sid_90093, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT